MathSciNet Relay Station
MathSciNet bibliographic data
MR2104082 32Q15 (53C44 58E11)
Weinkove, Ben Convergence of the $J$-flow on Kähler surfaces. Comm. Anal. Geom. 12 (2004), no. 4, 949–965.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement